Access count of this item: 65

Files in This Item:
File Description SizeFormat 
0449-4.pdf1.13 MBAdobe PDFView/Open
Title: Marangoni不安定に対する自由表面の変形の影響 (流体力学における非定常問題)
Authors: 高島, 正樹  KAKEN_name
Author's alias: TAKASHIMA, MASAKI
Issue Date: Feb-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 449
Start page: 80
End page: 101
URI: http://hdl.handle.net/2433/102938
Appears in Collections:Non-Stationary Problems in Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.